MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 5450850000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 05/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that during a procedure the patient's dura was torn.The procedure was completed successfully with a 10-minute delay.There was no medical intervention performed to treat the tear and no additional adverse consequences were reported.
 
Additional Manufacturer Narrative
This correction is being filed to update outcomes attributed to the adverse event.
 
Event or Problem Description

Brand Name
SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10162411
Report Number0008043928-2020-00007
Device Sequence Number3044802
Product Code LFL
UDI-Device Identifier07613327291872
UDI-Public07613327291872
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K010309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5450850000
Device Catalogue Number5450850000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer11/28/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;